List of citations in Numdam for : Some problems of global analysis on asymptotically simple manifolds

Compositio Mathematica, Volume 38 (1979) no. 1, p. 3-35

Andersson, Lars

Compositio Mathematica, Volume 69 (1989) no. 1, p. 61-81

Lockhart, Robert B.; Mc Owen, Robert C.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 12 (1985) no. 3, p. 409-447

Kazdan, Jerry L.

Séminaire Bourbaki : volume 1981/82, exposés 579-596, Astérisque no. 92-93  (1982), Talk no. 593, p. 315-330


Jantzen, Robert T.

Annales de l'I.H.P. Physique théorique, Volume 33 (1980) no. 2, p. 121-146

Chaljub-Simon, Alice; Choquet-Bruhat, Yvonne

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 1 (1979) no. 1, p. 9-25